ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analytical Solution for Planar Librations of a Gravity-Stabilized Satellite

Hablani, Had B and Shrivastavat, SK (1977) Analytical Solution for Planar Librations of a Gravity-Stabilized Satellite. In: Journal of spacecraft and rockets, 14 (2). pp. 126-128.

Full text not available from this repository.
Official URL: http://www.aiaa.org/content.cfm?pageid=406&gTable=...
Item Type: Journal Article
Additional Information: Copyright fort this article belongs to American Institute of Aeronautics and Astronautics.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 19 Oct 2009 09:02
Last Modified: 19 Oct 2009 09:02
URI: http://eprints.iisc.ernet.in/id/eprint/24388

Actions (login required)

View Item View Item